Jump to content

Tarceva and mouth 'rash'


kamataca

Recommended Posts

Ok guys...yet another Tarceva question.

My mom has been on the wonder drug (We are really amazed by it) for several months now. In the last week she has developed severe mouth sores. She has tried using mouthwash (afraid that the germs will build up otherwise) but it burns so much. She assumes it is tied to the Tarceva.

Has anyone dealt with this? Did anything work?

Thanks!

:) Kelly

Link to comment
Share on other sites

Right now I have the rash all over my tongue, lips and in my mouth. It is also in my nose. To be honest I havent found much helps at all and I saw my onc today and he has put me on steroids to try and help with the swelling. He said there wasnt much that could be done besides going off Tarceva for a while. I hope your mum finds some relief though, I know exactly how she feels.

Link to comment
Share on other sites

Guest kathleen

My Mom is on Taxotere and the oncology team told us to keep her mouth clean by rinsing with warm salt water a minimum of 4x per day. They said to avoid mouthwash as it was too drying. I am so new to this that I don't know if this will help, but its worth looking at!

Good luck and well wishes

kathleen

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...